Home 2010 2008

2 0 0 9

Regular articles:
abstract download P.G. Kevrekidis, D.E. Pelinovsky, and A. Stefanov, Asymptotic stability of small solitons in the discrete nonlinear Schrodinger equation in one dimension, SIAM Journal of Mathematical Analysis 41, 2010-2030 (2009)
abstract download T. Dohnal, D. Pelinovsky, and G. Schneider, Coupled-mode equations and gap solitons in a two-dimensional nonlinear elliptic problem with a separable periodic potential, Journal of Nonlinear Science, 19, 95-131 (2009)
abstract download T.R.O. Melvin, A.R. Champneys, and D.E. Pelinovsky, Discrete traveling solitons in the Salerno model, SIAM Journal of Applied Dynamical Systems 8, 689709 (2009)
abstract download C. Gallo and D.E. Pelinovsky, Eigenvalues of a nonlinear ground state in the Thomas-Fermi approximation, J. Math. Anal. Appl. 355, 4955261 (2009)
abstract download R.N. Ibragimov and D.E. Pelinovsky, Incompressible viscous fluid flows in a thin spherical shell, Journal of Mathematical Fluid Mechanics 11, 60-90 (2009)
abstract download M. Chugunova and D. Pelinovsky, On quadratic eigenvalue problems arising in stability of discrete vortices, Linear Algebra and its Applications 431, 962-973 (2009)
abstract download Yu. Liu, D. Pelinovsky, and A. Sakovich, Wave breaking in the short-pulse equation, Dynamics of PDE 6, 291-310 (2009)

Proceedings papers:
abstract download M. Chugunova and D. Pelinovsky, On the uniform convergence of the Chebyshev interpolants for solitons, Mathematics and Computers in Simulations, 80, 794-803 (2009)